MathSciNet Relay Station
MathSciNet bibliographic data
MR383078 (52 #3959) 46G20 (32E25)
Mujica, Jorge On the Nachbin topology in spaces of holomorphic functions. Bull. Amer. Math. Soc. 81 (1975), no. 5, 904–906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement